# SDR WRLA2008066

- Difficulty date: August 5, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION IN TPE FOUND CRACK IN THE MAIN DECK SEAT TRACK AT Y=760, X=47.5.  (S)
